Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 819503, 14 pages
http://dx.doi.org/10.1155/2012/819503
Research Article

Analysis of Stock Market Indices with Multidimensional Scaling and Wavelets

1Department of Electrical Engineering, Institute of Engineering, 4200-072 Porto, Portugal
2Faculty of Engineering and Natural Sciences, Lusofona University, 1749-024 Lisboa, Portugal
3Faculty of Economics and Management, Lusofona University, 1749-024 Lisboa, Portugal

Received 20 January 2012; Accepted 12 March 2012

Academic Editor: Katica R. (Stevanovic) Hedrih

Copyright © 2012 J. Tenreiro Machado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Tenreiro Machado, Fernando B. Duarte, and Gonçalo Monteiro Duarte, “Analysis of Stock Market Indices with Multidimensional Scaling and Wavelets,” Mathematical Problems in Engineering, vol. 2012, Article ID 819503, 14 pages, 2012. https://doi.org/10.1155/2012/819503.